Makale
Tam Makale
Uluslararası
2016
Lehmer Sequences in Finite Groups
UKRAINIAN MATHEMATICAL JOURNAL
Cilt 68 · Sayı 2 · ss. 193–202 · 01.07.2016
Özet
We study the Lehmer sequences modulo m. Moreover, we define the Lehmer orbit and the basic Lehmer orbit of a 2-generator group G for a generating pair (x, y) a G and examine the lengths of the periods of these orbits. Furthermore, we obtain the Lehmer lengths and the basic Lehmer lengths of the Fox groups G (1,t) for t aeyen 3.
Atıf için künye
Deveci, O., & Karaduman, E. (2016). Lehmer Sequences in Finite Groups. UKRAINIAN MATHEMATICAL JOURNAL, 68(2), 193–202. https://doi.org/10.1007/s11253-016-1218-1
BibTeX
@article{deveci2016-73582,
author = {Deveci, O. and Karaduman, Erdal},
title = {Lehmer Sequences in Finite Groups},
journal = {UKRAINIAN MATHEMATICAL JOURNAL},
year = {2016},
volume = {68},
number = {2},
pages = {193--202},
issn = {0041-5995},
doi = {10.1007/s11253-016-1218-1},
url = {https://akademik.atauni.edu.tr/yayinlar/73582-lehmer-sequences-in-finite-groups}
}